Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 12, No. 1

pp. 1—153(July 2016)                 Contents


Pattern recognition based on normalized Euclidean distance of interval valued intuitionistic fuzzy soft sets of root type

S. Ąnita Shanthi, J. Ųadivel Naidu

Pages  1-14

Download(s) [PDF]    


Some types of open soft multisets and some types of mappings in soft multi topological sapces

S. A. El-Sheikh, R. A-K. Omar, M. Raafat

Pages  15-30

Download(s) [PDF]    


Fixed point theorems in fuzzy -norm spaces

M. Saheli, S. A. M. Mohsenialhosseini

Pages  31-45

Download(s) [PDF]    


Ditopological texture spaces and semi-regularity axioms

Memet Kule, Şenol Dost

Pages  47-62

Download(s) [PDF]    


On fuzzy -closedness of fuzzy topological spaces

B M Uzzal Afsan

Pages  63-74

Download(s) [PDF]    


Somewhat fuzzy continuity and fuzzy Baire spaces

G. Thangaraj, R. Palani

Pages  75-82

Download(s) [PDF]    


fuzzy -continuous functions

Pankaj Chettri, Subodh Gurung

Pages  83-92

Download(s) [PDF]    


On fuzzy -spaces

M. Jeyaraman, S. Vijayalakshmi, R. Muthuraj

Pages  93-98

Download(s) [PDF]    


Erratum to "Supra M-topological space and decompositions of some types of supra msets"

S. A. El-Sheikh, Amr Zakaria

Pages  99-100

Download(s) [PDF]    


On neutrosophic soft function

Tuhin Bera, Nirmal Kumar Mahapatra

Pages  101-119

Download(s) [PDF]    


Somewhat fuzzy -irresolute continuous mappings

A. Swaminathan, K. Balasubramaniyan

Pages  121-128

Download(s) [PDF]    


Some results of mixed fuzzy soft topology and applications in Chemistry

Manash Jyoti Borah, Bipan Hazarika

Pages  129-138

Download(s) [PDF]    


The relationships between degree rough sets and matroids

Yanping Li, Zhaohao Wang

Pages  139-153

Download(s) [PDF]